Jump to content

My dr. and I had a LONG conversation yesterday...


mngirl
 Share

Recommended Posts

He was supposed to come into my infusion to talk with me, but because he was out all last week he had a lot of appointments. So after my infusion I sat in the waiting room for 45 mintues. Then I was on the phone with DH and my doc came walking out and jestured at me to come back...then he stuck his tongue out at me, LOL...I told him that wasn't very nice to be doing to a patient, and his response "Well, look at the patient I am doing it to!" LOL, what a doc eh? I have to say that I am at least happy that we have that relationship...he won't BS me.

So, we had a good 45 minute conversation about all that is going on. It was nice that he took that time and was in no rush to get me out of there. We listed out all the issues...the list just seems to get longer each time. The bad thing that seems to be happening is that in the past we would only ever have to deal with a few of the conditions at a time because the others would seem to be under control. Now it is starting to be all of them acting up.

My arm is under control with the infusions.

My head/neck is actually doing good with doing the Botox injections.

My POTS - acting up - I am getting light-headed a lot more recently - almost passed out in the shower a few times.

My Addison's - acting up - things just aren't healing well.

Sleep - getting very little - the sleeping pills I was taking don't work anymore - that was the reason for the Zyrexa - we'll that is causing a bunch of side effects that are horrible.

Not Eating - Before he thought that this was due to my meds - now he doesn't think that anymore - he thinks that this has become a whole issue on its own - an autonomic issue - unfortunately that means it is not going to get any better, only worse. If it does then we are going to have to look at alternative ways to fix it - none of which I want to do.

Chest pain - He thinks it is pericardities (inflammed of the sac around the heart). This he says is hard to get rid of. And the bad thing is that I have tried the meds to try to reduce the inflammation and it doesn't want to work. The med that worked in the past - Vioxx and Celebrex - they can't prescribe anymore. So it hurts to breath - I can't do anything physical because it makes it worse. I can't even walk on my new treadmill yet! That *****.

We are adjusting a bunch of meds this week and we are going to talk again on Thursday. Then we are going to start the autoimmune supressant meds. Really not what I want to do right now. There is a MAJOR flu outbreak around here. One school had over 50 cases the past few days - to the point they closed school to stop it from spreading. Yesterday duringmy infusion there was an older lady in there that I had to listen to her throwing up for over an hour! I was gagging I couldn't stand listening to it. They aren't sure if it was due to her chemo treatment or the flu (their bet). I had to go to the bathroom SO BAD, but she had been in there and they hadn't disinfected it. I didn't want to touch anything she had, that is all I need - the flu. That would certainly put me in the hospital at this point. I so hope my kids don't get it and bring it home.

But today my vision started to go goofy. I was looking at my computer and then everything went completely blurry - I couldn't see anything. I was concerned that I wasn't going to be able to drive home. I am getting these blurry blips on my vision and then things get more blurry. I feel like I am losing my vision. I feel like if I go to bed tonight I won't be able to see in the morning. I had something like this happen this past summer, but then it went away...now it is back. I am having issues with distance even. Figuring depth is very hard. The med change shouldn't have taken effect yet, so that can't be it. I am a little concerned. I have another infusion on Thurs, but I am not sure that I can wait to talk to my doc until. I think that if this is like this tomorrow I am going to have to go in or at least call the office and see what I should do.

SO, that's that...my doc thinks that all these issues are autonomic problems which are next to impossible to fix. It sounds like this is how life is going to be. How unfair (just taking a pity me moment...)

~Lisa

Link to comment
Share on other sites

Hi Lisa,

I'm glad you have a great relationship with your doc. These days it seems to be very rare. As for the eye blurrying up on you, I get that alot. Usually within a few hours it clears up on its own. It is a pain to deal with though....

Jacquie

Link to comment
Share on other sites

i have one contact for far away and one for close up. well we changed a med and that threw that pres out and changed close up. have never been happy with it. now start and increased a new med and i'm back to original pres. I have debated lasix but will it correct to the right eyesight? i don't think so . so i just keep switching around the contacts and using bi focal.ugh.:-)

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...